A cancer expert from London has called for the UK government to halt the distribution of the COVID-19 booster shots.
Angus Dalgleish, Professor of Oncology at St. Georges Hospital Medical School London, put out a video statement on social media warning that he’s begun noticing his patients “relapsing” after taking the booster.
“I have started to notice that several of my patients with melanoma who’ve been stable,” Dalgleish explained, “Stage 4 disease, they’ve had very good immunotherapy or other treatments, and I’ve been reviewing them from 5 to 20 years – I’ve noticed that I have now over six, possibly seven and even an eighth, who’ve clearly relapsed following the booster vaccine.”
London Professor of Oncology calls for urgent stop to C19 boosters:
“As an Oncologist I Am Seeing People With Stable Cancer Rapidly Relapse After a C19 Booster”
Angus Dalgleish, Professor of Oncology at St. Georges Hospital Medical School London. pic.twitter.com/taBZpU9neL
— Robin Monotti (@robinmonotti) January 3, 2023
“At first, we didn’t put the two together. But when patients said ‘I’ve felt awful since the vaccine, I’ve been drained,’ they’ve described symptoms of long Covid, and the next thing we know, two, three weeks, a couple of months later, they’ve got clear evidence of relapse.”
Dalgleish went on to say that the relapses are “quite aggressive” and that they require “systemic therapy.”
“But it’s not just this,” he continued. “Now, I’m very much aware in my own circle of many people who…they haven’t got melanoma – they haven’t had anything before – but they’ve got lumps and bumps and they’re not feeling well.”
Dalgleish noted that two of his patients specifically cited the booster as the instigator of their relapses.
“And two people I’ve interviewed at great length, they all put it down to feeling awful after their booster,” he said. “They were fine with the first two vaccines, they just had shivers, flu, etc. But they’ve described being very tired, very fatigued, wanting to stay in bed. And this has dragged on to the point where they’ve gone to the doctor and they’ve had blood counts and investigations.”
“And I now know seven of them. Two of them have leukemias, and others have lymphomas, and one of them has a very bad melanoma which he is absolutely sure was instigated by the booster as he developed dreadful symptoms,” he noted.
Dalgleish called on the medical community to “join forces” to investigate the causality of the boosters and these oncological relapses, and if they find any, to halt the distribution of the boosters “immediately.”